# SDR COMA9960427

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Leading Edge
- Part number: 601R1206245
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LEADING EDGE HAS A DENT.  REPAIRED RIGHT WING OUTBOARD LEADING EDGE AT FS 279.699 AND 288.641 IAW WVAC EO NR 601R-57-0211.
